Author Topic: Another POIS patient  (Read 3391 times)

Jarhead

  • Newbie
  • *
  • Posts: 5
Another POIS patient
« on: December 18, 2017, 09:07:56 AM »
Hello everyone. I'm 25 years old and I live in Turkey. I have cognitive disturbances after ejaculation - concentration, attention, memory, etc. - 8, 9 years after the ejaculation at an increasing level of effectiveness . In addition, there are social problems, mood disorders, irritability and lower fatigue headaches. After 5 or 6 days these symptoms are severely diminished . The doctors I went to and my internet researches were always inconclusive . I associated my condition with psychological reasons. I started interviewing a psychiatrist a few weeks ago. I have not discussed this with my sexuality because I have not discovered POIS yet, just cognitive impairments. He diagnosed me as a ADD. Since childhood, I have been having problems with attention and memory. I do not know if there is any connection between ADD and POIS. I discovered this place a week ago. I feel better because I am not alone, and I feel better because I put the name of my discomforts. But I feel sorry for all of you. I am having a hard time keeping my life with POIS and ADD.My psychological problems such as anxiety depression have increased considerably because I started the teacher job who is want to sociality and productivity. I apologize for my bad English. I am open to your suggestions.

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1616
Re: Another POIS patient
« Reply #1 on: December 18, 2017, 10:10:06 AM »
Hi Jarhead, and welcome to the forum.

There is at least one case in the forum history of a member who got rid of his POIS when he began treatment for his ADD  ( He has been no longer active here since then).   As mentioned before, there seems to be many types of POIS, and one may be related to ADD.

You are from Turkey.  Did you know that in our very short list of "POIS Doctors", with only 2 Doctors in that list so far, there is one in Turkey?   Dr Serefoglu is in Istanbul.  See details at http://poiscenter.com/forums/index.php?topic=2575.msg22341#msg22341 .   As written in the initial post of the POIS Doctors thread, he, like other Doctors, do not know how to cure POIS, but he is among the few Doctors who knows a lot about POIS, and have published at least one scientific article about POIS, and is gathering information about POIS, and is doing some research on POIS.



You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259

Jarhead

  • Newbie
  • *
  • Posts: 5
Re: Another POIS patient
« Reply #2 on: December 18, 2017, 12:01:19 PM »
Hello QUANTUM. Thank you for your interest.
The doctor suggested that I use stratterra. The first few days my symptoms decreased significantly and then returned again. But I think that you have reduced my symptoms at least. I keep going to Stratterra. I take a look at the treatment suggestions on the forum. I plan to try drugs like Niacin, Benadryl, Zyrtec in a short period of time. And ritalin, concerta , etc. I also started to use the Fenugreek powder in a few days.

I saw that you mentioned about Ege Can Şerefoğlu in the forum. I communicated with him a few days ago. I will see him next month. I would not know him never without you . Of course I would not want you to experience it. but fortunately you are.

If  ADHD-diagnosed POIS patients or posts, I would like to be informed about what works for them.
Thank you.

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6060
  • All of us working together to defeat POIS!
Re: Another POIS patient
« Reply #3 on: December 18, 2017, 12:02:09 PM »
Jarhead, welcome to POISCenter!
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

Jarhead

  • Newbie
  • *
  • Posts: 5
Re: Another POIS patient
« Reply #4 on: December 18, 2017, 12:11:53 PM »
Thank you DEMOGRAFX.
If there's something I can do for other patients, I'd like to help. Or something you want to convey to Ege Can Şerefoğlu .

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6060
  • All of us working together to defeat POIS!
Re: Another POIS patient
« Reply #5 on: December 18, 2017, 02:46:34 PM »
Thanks!:)
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

Nas

  • Hero Member
  • *****
  • Posts: 1081
Re: Another POIS patient
« Reply #6 on: December 18, 2017, 08:17:58 PM »
Hello, Jarhead !
Glad someone from the middle east is here, I live in Iraq to the south ofya.
I'd like to ask some questions about how you get supplements from the internet, do you use amazon ? and how much does it take for the package to arrive to you ? are there turkish websites maybe that take less time to arrive at your door ? I'm looking for easier ways to get products because I currently have to order stuff from a mailing company that absolutely robs me with their prices and it takes about a month for shipments to arrive. Not mentioning that our mailing infrastructure is nearly non-existent down here.
Anyways thanks and good luck with Şerefoğlu, hope he can give us some valuable insight.

Jarhead

  • Newbie
  • *
  • Posts: 5
Re: Another POIS patient
« Reply #7 on: December 19, 2017, 03:15:57 AM »
Hi NAS .  Glad to meet you.
I have not ordered any products yet. There is very little of the products mentioned in the forum in Turkey. My sister lives in America. I think she will provide supplements through it (Niacin, Benadryl etc). I am in the same position as you when I think I will supply it by cargo.(Have you tried free shipping products ? ) But that's what you need, and in some sapmament located in Turkey. If you give me their names, I can help you.
« Last Edit: December 19, 2017, 04:17:54 AM by Jarhead »

Nas

  • Hero Member
  • *****
  • Posts: 1081
Re: Another POIS patient
« Reply #8 on: December 19, 2017, 11:06:20 AM »
Okay thank you. I'll make sure to inform you if I have a supplement in mind that I really need.

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1616
Re: Another POIS patient
« Reply #9 on: February 12, 2018, 10:13:44 AM »
Hi Jarhead,

Did you meet Dr Serefoglu has planned?  If so, anything interesting to share from this consultation, if you feel it is ok for you to talk about it ?
« Last Edit: February 12, 2018, 10:15:15 AM by Quantum »
You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259